# SDR 2024F00184

- Difficulty date: August 2, 2024
- Submitted: August 2, 2024
- Operation: General aviation
- Aircraft: N909MM
- Make and model: Amd FALCON2000EX
- Aircraft serial: 038
- Aircraft time: 6,602 hours, 3,218 cycles
- Engine: Pwc PW308C
- Engine time: 6,371 hours, 3,092 cycles
- System (JASC): 2300 · Communications System
- Part: Radio
- Part number: 7026201812
- Part serial: 05071430
- Condition: Failed
- Location: Zone 200
- Part time: 6,602 hours, 3,218 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EMERGENCY WAS DECLARED AFTER COMMS WERE LOST.RADIO CABINET 2 FAIL, RADIO2 FAILURE.EXTREMELY LOUD, CONSTANT SCREECHING AUDIO TONE VIA COCKPIT SPEAKERS AS WELL AS CABIN SPEAKERS. CO-PILOT WAS UNABLE TO HEAR PILOTS COMMUNICATIONS NOR THOSE OF ATC. CPDLC CONTINUED TO WORK AND LANDING WAS UNEVENTFUL.
